# SDR SWAA2024052274512

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400 Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT BS 400 CRACKED FWD CARGO INTERCOSTAL CLIP AT BS 400 CRACKED WL 156 LBL 22<[01] REMOVED AND REPLACED CLIP IAW SRM 51-40-02 AND DWG 143A7502 REV:B;[02] VERIFIED CORRECTIVE ACTION ITEM; CARD COMPLETE.
